# SDR CALA2019082301421

- Difficulty date: August 22, 2019
- Submitted: August 23, 2019
- Operation: Air carrier
- Aircraft: N468UA
- Make and model: Airbus A320-232
- Aircraft serial: 1363
- Aircraft time: 62,230 hours, 25,095 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: D5348004320601
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SILL FR68 AFT GIRT BAR FITTING AREA CORROSION AT FASTENE RR HOLES PER HAECO LCQ NR LP 9298569 GENERATED BY V061623 REMOVED AND REPLACED L2 DOOR SILL IAW A320 SRM 51-72-11-911-001 PER HAECO LCQ NR LP 9298569 PERFORMED BY V915153 INSP BY LC-45
